# SDR HALA2021022200020

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 13,894 hours, 2,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0361 EELS LIGHT STRIP IN THE FWD GALLEY IS COMING OFF OF FLOOR.  CORRECTIVE ACTION: RE-SECURED EELS LIGHT STRIP.  (7272283)
